Inequalities for polynomial splines
Abstract
We establish exact estimates for the variation on a period of the derivative s (r)(t) of a periodic polynomial spline s(t) of degree r and defect 1 with respect to a fixed partition of [0, 2π) under the condition that ‖ , where X=C or L 1Downloads
Published
25.01.2000
Issue
Section
Research articles
How to Cite
Korneichuk, N. P. “Inequalities for Polynomial Splines”. Ukrains’kyi Matematychnyi Zhurnal, vol. 52, no. 1, Jan. 2000, pp. 58-65, https://umj.imath.kiev.ua/index.php/umj/article/view/4397.